# SDR AUS20010789

- Difficulty date: June 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C30P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 206032307031
- Condition: Cracked
- Location: Fuselage, Miscel
- Part time: 10,824 cycles
- Component: Fuselage, Miscel, Bell, 206L1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE ANGLE CRACKED.
